MathSciNet Relay Station
MathSciNet bibliographic data
MR919058 34A10 (03E72 26A24 26E25 34A34)
Kaleva, Osmo Fuzzy differential equations. Fuzzy Sets and Systems 24 (1987), no. 3, 301–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement